MathSciNet Relay Station
MathSciNet bibliographic data
MR2360695 76S05 (76D10)
Ali, Asif; Mehmood, Ahmer Homotopy analysis of unsteady boundary layer flow adjacent to permeable stretching surface in a porous medium. Commun. Nonlinear Sci. Numer. Simul. 13 (2008), no. 2, 340–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement